Complements to the Karhunen Representation.
Mathematica Scandinavica, Tome 9 (1961), pp. 83-89
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1961__9_165765,
author = {I. Fleischer and A. Kooharian},
title = {Complements to the {Karhunen} {Representation.}},
journal = {Mathematica Scandinavica},
pages = {83--89},
year = {1961},
volume = {9},
zbl = {0114.07803},
url = {http://geodesic.mathdoc.fr/item/MS2_1961__9_165765/}
}
I. Fleischer; A. Kooharian. Complements to the Karhunen Representation.. Mathematica Scandinavica, Tome 9 (1961), pp. 83-89. http://geodesic.mathdoc.fr/item/MS2_1961__9_165765/